# SDR CA030102006

- Difficulty date: June 4, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 15,446 hours
- Engine: Lyc TIO540J2B
- Propeller: Hartzl HCC4YR2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: H210800
- Part serial: 12046787
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SLIGHT RPM HUNTING ON RT ENGINE AT CLIMB OUT POWER. PROP GOVERNORS WERE SWITCHED TO SEE IF PROBLEM WOULD MOVE. ENDED UP SENDING GOVERNOR OUT FOR REPAIR.
